# SDR AALA201809109030

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 39,595 hours, 18,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Seat 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER AT SEATS 27 DAMAGED.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE SEAT EMERGENCY LIGHT COVER.
